PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 2 | 147-158
Tytuł artykułu

Numerical behavior of the method of projection onto an acute cone with level control in convex minimization

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present the numerical behavior of a projection method for convex minimization problems which was studied by Cegielski [1]. The method is a modification of the Polyak subgradient projection method [6] and of variable target value subgradient method of Kim, Ahn and Cho [2]. In each iteration of the method an obtuse cone is constructed. The obtuse cone is generated by a linearly independent system of subgradients. The next approximation of a solution is the projection onto a translated acute cone which is dual to the constructed obtuse cone. The target value which estimates the minimal objective value is updated in each iteration. The numerical tests for some tests problems are presented in which the method of Cegielski [1] is compared with the method of Kim, Ahn and Cho [2].
Twórcy
  • Institute of Mathematics, Technical University, ul. Podgórna 50, PL-65-246 Zielona Góra, Poland
Bibliografia
  • [1] A. Cegielski, A method of projection onto an acute cone with level control in convex minimization, Mathematical Programming 85 (1999), 469-490.
  • [2] S. Kim, H. Ahn and S.-C. Cho, Variable target value subgradient method, Mathematical Programming 49 (1991), 359-369.
  • [3] K.C. Kiwiel, Methods of Descent for Nondifferentiable Optimization, Springer-Verlag, Berlin 1985.
  • [4] C. Lemaréchal, A.S. Nemirovskii and YU.E. Nesterov, New variants of bundle methods, Mathematical Programming 69 (1995), 111-147.
  • [5] C. Lemaréchal and R. Mifflin, A Set of Nonsmooth Optimization Test Problems, in: Nonsmooth Optimization, C. Lemaréchal and R. Mifflin, eds., Pergamon Press, Oxford (1978), 151-165.
  • [6] B.T. Polyak, Minimization of unsmooth functionals, Zh. Vychisl. Mat. i Mat. Fiz. 9 (1969), 509-521 (Russian).
  • [7] H. Schramm and J. Zowe, A version of the bundle idea for minimizing a nonsmooth function: conceptual idea, convergence analysis, numerical results, SIAM J. Optimization 2 (1992), 121-152.
  • [8] N.Z. Shor, Minimization Methods for Nondifferentiable Functions, Springer-Verlag, Berlin, Heidelberg 1985.
  • [9] M.J. Todd, Some remarks on the relaxation method for linear inequalities, Technical Report 419, Cornell University, Cornell, Ithaca 1979.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1009
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.